# SDR SWAA2022012178168

- Difficulty date: April 22, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,084 hours, 36,472 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Cover
- Condition: Broken
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN HINGE COVER # 3 AND HINGE COVER # 1 O/B POSITION AILERON TAB AT RT WING / REPLACED HINGE COVER #3 AND HINGE COVER #1 O/B POSITION AILERON TAB AT RT WING IAW AMM 27-11-21- 400-801
